Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the order of the automorphism group of a finite group


Author: W. R. Scott
Journal: Proc. Amer. Math. Soc. 5 (1954), 23-24
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0062121-7
MathSciNet review: 0062121
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff and P. Hall, On the order of groups of automorphisms, Trans. Amer. Math. Soc. vol. 39 (1936) pp. 496-499. MR 1501860
  • [2] I. N. Herstein and J. E. Adney, A note on the automorphism group of a finite group, Amer. Math. Monthly vol. 59 (1952) pp. 309-310. MR 0047642 (13:907a)
  • [3] H. Hilton, On the order of the group of automorphisms of an Abelian group, Messenger of Mathematics (2) vol. 38 (1909) pp. 132-134.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0062121-7
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society